# SDR ASAA2019060659597

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,675 hours, 12,763 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL INDICATOR INCREASES IN VALVE WITH FUEL IN CENTER TANK. LEFT FUEL INDICATOR WOULD THE SAME. FUEL WOULD INCREASE IN VALVE APPROX. 10 LBS. EVERY 3-14 MINUTES. REBALANCE WAS ACCOMPLISHED. GROUNDED - YES. GROUND VERIFICATION C/W PER B737-800 FIM 28-21 TASK 815. OPS CHECK GOOD.
